Working good but terrible feeling. PLEASE ADVISE

Discussion in 'Duromine Questions and Answers' started by Tsasikala, Sep 12, 2011.

  1. Tsasikala

    Tsasikala New Member
    Registered

    Joined:
    Sep 7, 2011
    Messages:
    7
    Likes Received:
    0
    Hi All,

    today i'm on my sixth pill. I can realise a decrease in my eating habits. But my god, the side effects is really terrible. Before taking Duromine, I always had sleeping problems that I would NOT be bale to catch a good and peaceful sleep at nite.

    Eventhough I know that taking Duromine will effect my sleep, i had no choice i have to do something about my weight. The 4 days my eyes was wide awake like an owl. In the morning I felt so terrible and not able to work all ALL. I felt like giving up the pill, but I told myself I have to go through this in order to see the results.
    Yesterday ,Sunday morning I tried taking the pill at 7am in the morning and at night, I burn the aroma oil and played a relaxing music which help me to sleep a bit well. And today I am having sore throat and pain down the throat & headache. I am really confused if I should continue taking the pill???

    Please advise me what shall i do? will this side effects continue till we take the pill or will it subside after some time????

    PLEASE HELP ME!!!!!!!!!!!!!!
     
  2. A kick start

    A kick start Member
    Registered

    Joined:
    Sep 4, 2011
    Messages:
    30
    Likes Received:
    7
    Take pill at 5am should help u sleep earlier....throat sounds unrelated, drink water for headache......my sleep settled after day 4-5
     
  3. Tsasikala

    Tsasikala New Member
    Registered

    Joined:
    Sep 7, 2011
    Messages:
    7
    Likes Received:
    0
    Thanks. Well I just realise that the throat pain was due to my tooth which I got extracted yesterday. I didn't take the pill for 2 days due my tooth pain. Will start again tommorrow.

    Must take as early as possible to get a better sleep. Spoke to my GP today she advise me that after fews days we will get use to the pill.

    Another exciting part is When I started the pill on 6 September I was 79.8kg and today 14 September I'm 77.1kg.

    Thanks to Duromine!
     
  4. Tsasikala

    Tsasikala New Member
    Registered

    Joined:
    Sep 7, 2011
    Messages:
    7
    Likes Received:
    0
    Hi,

    Today am on my 10th pill, i started 6 sep 2011.

    My sleep has not settled yet. ????

    What shall I do?
     
  5. A kick start

    A kick start Member
    Registered

    Joined:
    Sep 4, 2011
    Messages:
    30
    Likes Received:
    7
    Ouch re tooth...are u taking the pill at 4-5am before going back to sleep?
    Are you exercising-that may tire your body out but I'd do it earlier rather than close to bed time?
    Perhaps try a camomile tea before bed?
    Congrats on the weight loss though-fantastic!
     
Loading...